I started TRT last June with 216 out of a range of 264-916. Starting doing .50ml twice a week. Got up to 900-1000 range. My estradiol was up and down. Kept trying to get it to some place near the middle or higher middle. Always been prone to gyro, had gyro surgery once but the doc did not take out the glad. Now I started getting fat in the pec region, skin was terrible, my shoulders and back felt like greasy sandpaper. I came off. Didn’t feel any insane crash. Been off for two plus months now and I am at 390 out of 264-916 and my Estradoil is at 28.4 in a range of 7.4-42.6… I see my biceps shrinking but my legs are still solid(i been doing a lot of bicycling and running). I have dropped 25lbs. Should I get back on or see if with more weight loss the # will go up? Hoping to hear some solid insight here.
How were you doing that?
buy using anastrozole. varying between .5mg and 1mg.
Interesting that your levels are higher now than pre TRT. Did you take clomid after stopping TRT?
Where both tests, pre and post TRT performed at the same time of the day?
stopped cold turkey. same time of the day. Fasted. only difference is I am 25lbs lighter.
Did you gain the 25 lbs after starting TRT and then lost it after stopping? Is your body composition similar now to what it was before TRT?
i gained about 4-7lbs during TRT but it was mostly fat. The weight I have lost I feel for the most part has been body fat but Im sure with all that cardio i had to lose some muscle.
So you are lighter now than pre TRT?
Are you significantly obese? Are you living a different lifestyle than you were pre TRT? I mean you can eat and drink your way into lowT. Especially with booze.
I was overweight, yes. i am eating very clean an managing my caloric intake/macros. I was never much of a drinker and have cut out all booze.
Could make a bid difference in hormone profile. 390 still isn’t great so go by how you feel.
I had some of the same issues you are describing when I first started TRT. I took anastrazole to keep the estrogen in check, but had real issues with skin, water retention and really just didnt feel that great. I believe at one point the Dr. had my levels at 1400 with free T at 30. Since then, I changed Dr.'s and am on a lower dose, instead of .5 sub q twice a week, I am know on .25 twice a week sub q. Levels at around 800. World of difference. I tell you all this to suggest starting with a lower dose. It may stop the issues you are having.
This can wreak havoc on your fluid balance within the body, low estrogen can cause weight gain around the midsection. You probably needed to inject smaller more frequent doses to keep levels more stable.
doc wants me to start back at .5ml once a week. Maybe do .25ml twice a week?
That’s what I would suggest, because it works for me, but I am not a doctor. It seems to me the dosage and periodicity effects depend on the individual. Just my opinion.